Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Delayed period, slight cramping in pelvis, lower back pain, sore breasts, negative hpt. Any suggestions?

I am 17 days late! I am usually on track with my period maybe a day late if ever. I have slight cramping in my pelvis feels more like tugging than cramps . Also my mid lower back is killing me. I am exhausted my breast are a little sore. I have taken 2 home pregnancy tests and have gotten a negative result both times I took the test a week apart. Any suggestions? Could I be pregnant and the hormone level just be to low to register or am I just losing my mind?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Since you have a period delayed by more than two weeks, your pregnancy tests should have come positive if you conceived. Sometimes, low hCG levels cause repeatedly negative urine tests. You can take a blood test. You did not mention whether you are on any contraceptive method. I advice you to visit your doctor for a checkup and a sonogram if needed. Take care.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor